# SDR 2007UALA02197

- Difficulty date: June 23, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 41,633 hours, 26,121 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: R2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-A REPORTS DOOR 2R IS VERY DIFFICULT TO ARM (STIFF).    [07-17-07]   FOUND SLIDE OUT OF PLACE IN PACK.  ADJUSTED SLIDE POSITION IN PACK AND REINSTALLED SLIDE.
